# SDR 03FDEA01339

- Difficulty date: August 19, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727-200
- Aircraft serial: 21529
- Aircraft time: 36,154 hours, 23,951 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN AT EDGE OF MAIN CARGO DOOR CUTOUT BS 620 ABOVE STR 17L.  REWORKED DENT IN SKIN AT EDGE OF MAIN CARGO DOOR CUTOUT, BS 620, ABOVE STR 17L PER EA 7-5330-70490.
